# SDR 97ZZZX2628

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N646G
- Make and model: Lear 55LEAR
- Aircraft serial: 016
- Engine: Garrtt TFE7313A
- System (JASC): 7320 · Fuel Controlling System
- Part: Apr System
- Condition: Malfunction
- Location: Engine
- Part time: 763 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY PERFORMANCE RESERVE (APR).  WHEN SYSTEM IS 'ARMED' SYSTEM GOES STRAIGHT TO 'ON' WHEN N2'S ARE MATCHED.
